MathSciNet Relay Station
MathSciNet bibliographic data
MR2462577 (2010g:93160) 93D05 (34A37 34D20 34K40)
Zhao, Shouwei; Sun, Jitao; Liu, Li Finite-time stability of linear time-varying singular systems with impulsive effects. Internat. J. Control 81 (2008), no. 11, 1824–1829.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement